doi: 10.3934/amc.2020096

Additive and linear conjucyclic codes over $ {\mathbb{F}}_4 $

1. 

Department of Mathematics and Statistics, American University of Sharjah, Sharjah, UAE

2. 

University of Scranton, Scranton, PA 18510, USA

* Corresponding author: Steven T. Dougherty

Received  November 2019 Revised  February 2020 Published  July 2020

Conjucyclic codes were first introduced by Calderbank, Rains, Shor and Sloane in [1] because of their applications in quantum error-correction. In this paper, we study linear and additive conjucyclic codes over the finite field $ {\mathbb{F}}_{4} $ and produce a duality for which the orthogonal, with respect to that duality, of conjucyclic codes is conjucyclic. Moreover, we show that this is not the case for other standard dualities. We show that additive conjucyclic codes are the only non-trivial conjucyclic codes over $ {\mathbb{F}}_{4} $ and we use a linear algebraic approach to classify these codes. We will also show that additive conjucyclic codes of length $ n $ over $ {\mathbb{F}}_{4} $ are isomorphic to binary cyclic codes of length $ 2n. $

Citation: Taher Abualrub, Steven T. Dougherty. Additive and linear conjucyclic codes over $ {\mathbb{F}}_4 $. Advances in Mathematics of Communications, doi: 10.3934/amc.2020096
References:
[1]

A. R. CalderbankE. RainsP. W. Shor and N. J. A. Sloane, Quantum error correction via codes over ${\mathbb{F}}_{4}$, IEEE Trans. Inform. Theory, 44 (1998), 1369-1387.  doi: 10.1109/18.681315.  Google Scholar

[2]

S. T. Dougherty, Algebraic Coding Theory over Finite Commutative Rings, SpringerBriefs in Mathematics, Springer, Cham, 2017. doi: 10.1007/978-3-319-59806-2.  Google Scholar

[3]

S. T. DoughertyJ.-L. Kim and N. Lee, Additive self-dual codes over fields of even order, Bull. Korean Math. Soc., 55 (2018), 341-357.  doi: 10.4134/BKMS.b160842.  Google Scholar

[4]

S. T. Dougherty and S. Meyers, Orthogonality from Group Characters, work in progress. Google Scholar

[5]

T. W. Hungerford, Algebra, Graduate Texts in Mathematics, Vol. 73, Springer-Verlag, New York-Berlin, 1980.  Google Scholar

[6]

J.-L. Kim and N. Lee, Secret sharing schemes based on additive codes over ${\mathbb{F}}_{4}$, Appl. Algebra Engrg. Comm. Comput., 28 (2017), 79-97.  doi: 10.1007/s00200-016-0296-5.  Google Scholar

[7]

D. Radkova and A. J. Van Zanten, Constacyclic codes as invariant subspaces, Linear Algebra Appl., 430 (2009), 855-864.  doi: 10.1016/j.laa.2008.09.036.  Google Scholar

show all references

References:
[1]

A. R. CalderbankE. RainsP. W. Shor and N. J. A. Sloane, Quantum error correction via codes over ${\mathbb{F}}_{4}$, IEEE Trans. Inform. Theory, 44 (1998), 1369-1387.  doi: 10.1109/18.681315.  Google Scholar

[2]

S. T. Dougherty, Algebraic Coding Theory over Finite Commutative Rings, SpringerBriefs in Mathematics, Springer, Cham, 2017. doi: 10.1007/978-3-319-59806-2.  Google Scholar

[3]

S. T. DoughertyJ.-L. Kim and N. Lee, Additive self-dual codes over fields of even order, Bull. Korean Math. Soc., 55 (2018), 341-357.  doi: 10.4134/BKMS.b160842.  Google Scholar

[4]

S. T. Dougherty and S. Meyers, Orthogonality from Group Characters, work in progress. Google Scholar

[5]

T. W. Hungerford, Algebra, Graduate Texts in Mathematics, Vol. 73, Springer-Verlag, New York-Berlin, 1980.  Google Scholar

[6]

J.-L. Kim and N. Lee, Secret sharing schemes based on additive codes over ${\mathbb{F}}_{4}$, Appl. Algebra Engrg. Comm. Comput., 28 (2017), 79-97.  doi: 10.1007/s00200-016-0296-5.  Google Scholar

[7]

D. Radkova and A. J. Van Zanten, Constacyclic codes as invariant subspaces, Linear Algebra Appl., 430 (2009), 855-864.  doi: 10.1016/j.laa.2008.09.036.  Google Scholar

Table 1.  Conjucyclic codes of length 3
The code $ C $ Basis
$ V_{1}=0 $
$ V_{M}=\mathbb{F}_{4}^{3} $ $ \left\{ \left( 1,0,0\right) ,\left( w,0,0\right) ,\left( 0,1,0\right) ,\left( 0,w,0\right) ,\left( 0,0,1\right) ,\left( 0,0,w\right) \right\} $
$ V_{f} $ $ \left\{ \left( 1,1,1\right) \right\} $
$ V_{g} $ $ \left\{ \left( 1,1,0\right) ,\left( 1,0,1\right) \right\} $
$ V_{f^{2}} $ $ \left\{ \left( 1,1,1\right) ,\left( w,1+w,w\right) \right\} $
$ V_{g^{2}} $ $ \left\{ \left( 1,1,0\right) ,\left( 1+\omega ,\omega ,0\right) ,\left( 1,0,1\right) ,\left( \omega ,0,\omega \right) \right\} $
$ V_{fg} $ $ \left\{ \left( 1,0,0\right) ,\left( 0,1,0\right) ,\left( 0,0,1\right) \right\} $
$ V_{f^{2}g} $ $ \left\{ \left( 1,0,0\right) ,\left( 0,1,0\right) ,\left( 0,0,1\right) ,\left( w,w,w\right) \right\} $
$ V_{fg^{2}} $ $ \left\{ \left( 1,0,0\right) ,\left( 0,1,0\right) ,\left( 0,0,1\right) ,\left( w,w,0\right) ,\left( w,0,w\right) \right\} $
The code $ C $ Basis
$ V_{1}=0 $
$ V_{M}=\mathbb{F}_{4}^{3} $ $ \left\{ \left( 1,0,0\right) ,\left( w,0,0\right) ,\left( 0,1,0\right) ,\left( 0,w,0\right) ,\left( 0,0,1\right) ,\left( 0,0,w\right) \right\} $
$ V_{f} $ $ \left\{ \left( 1,1,1\right) \right\} $
$ V_{g} $ $ \left\{ \left( 1,1,0\right) ,\left( 1,0,1\right) \right\} $
$ V_{f^{2}} $ $ \left\{ \left( 1,1,1\right) ,\left( w,1+w,w\right) \right\} $
$ V_{g^{2}} $ $ \left\{ \left( 1,1,0\right) ,\left( 1+\omega ,\omega ,0\right) ,\left( 1,0,1\right) ,\left( \omega ,0,\omega \right) \right\} $
$ V_{fg} $ $ \left\{ \left( 1,0,0\right) ,\left( 0,1,0\right) ,\left( 0,0,1\right) \right\} $
$ V_{f^{2}g} $ $ \left\{ \left( 1,0,0\right) ,\left( 0,1,0\right) ,\left( 0,0,1\right) ,\left( w,w,w\right) \right\} $
$ V_{fg^{2}} $ $ \left\{ \left( 1,0,0\right) ,\left( 0,1,0\right) ,\left( 0,0,1\right) ,\left( w,w,0\right) ,\left( w,0,w\right) \right\} $
[1]

Yuan Cao, Yonglin Cao, Hai Q. Dinh, Ramakrishna Bandi, Fang-Wei Fu. An explicit representation and enumeration for negacyclic codes of length $ 2^kn $ over $ \mathbb{Z}_4+u\mathbb{Z}_4 $. Advances in Mathematics of Communications, 2021, 15 (2) : 291-309. doi: 10.3934/amc.2020067

[2]

Hai Q. Dinh, Bac T. Nguyen, Paravee Maneejuk. Constacyclic codes of length $ 8p^s $ over $ \mathbb F_{p^m} + u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020123

[3]

Junchao Zhou, Yunge Xu, Lisha Wang, Nian Li. Nearly optimal codebooks from generalized Boolean bent functions over $ \mathbb{Z}_{4} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020121

[4]

Saadoun Mahmoudi, Karim Samei. Codes over $ \frak m $-adic completion rings. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020122

[5]

Manuel del Pino, Monica Musso, Juncheng Wei, Yifu Zhou. Type Ⅱ finite time blow-up for the energy critical heat equation in $ \mathbb{R}^4 $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3327-3355. doi: 10.3934/dcds.2020052

[6]

Luca Battaglia, Francesca Gladiali, Massimo Grossi. Asymptotic behavior of minimal solutions of $ -\Delta u = \lambda f(u) $ as $ \lambda\to-\infty $. Discrete & Continuous Dynamical Systems - A, 2021, 41 (2) : 681-700. doi: 10.3934/dcds.2020293

[7]

Guoyuan Chen, Yong Liu, Juncheng Wei. Nondegeneracy of harmonic maps from $ {{\mathbb{R}}^{2}} $ to $ {{\mathbb{S}}^{2}} $. Discrete & Continuous Dynamical Systems - A, 2020, 40 (6) : 3215-3233. doi: 10.3934/dcds.2019228

[8]

Mathew Gluck. Classification of solutions to a system of $ n^{\rm th} $ order equations on $ \mathbb R^n $. Communications on Pure & Applied Analysis, 2020, 19 (12) : 5413-5436. doi: 10.3934/cpaa.2020246

[9]

Hongwei Liu, Jingge Liu. On $ \sigma $-self-orthogonal constacyclic codes over $ \mathbb F_{p^m}+u\mathbb F_{p^m} $. Advances in Mathematics of Communications, 2020  doi: 10.3934/amc.2020127

[10]

Denis Bonheure, Silvia Cingolani, Simone Secchi. Concentration phenomena for the Schrödinger-Poisson system in $ \mathbb{R}^2 $. Discrete & Continuous Dynamical Systems - S, 2020  doi: 10.3934/dcdss.2020447

[11]

Michal Fečkan, Kui Liu, JinRong Wang. $ (\omega,\mathbb{T}) $-periodic solutions of impulsive evolution equations. Evolution Equations & Control Theory, 2021  doi: 10.3934/eect.2021006

[12]

Lei Liu, Li Wu. Multiplicity of closed characteristics on $ P $-symmetric compact convex hypersurfaces in $ \mathbb{R}^{2n} $. Discrete & Continuous Dynamical Systems - A, 2020  doi: 10.3934/dcds.2020378

[13]

Wenqiang Zhao, Yijin Zhang. High-order Wong-Zakai approximations for non-autonomous stochastic $ p $-Laplacian equations on $ \mathbb{R}^N $. Communications on Pure & Applied Analysis, 2021, 20 (1) : 243-280. doi: 10.3934/cpaa.2020265

[14]

Hongming Ru, Chunming Tang, Yanfeng Qi, Yuxiao Deng. A construction of $ p $-ary linear codes with two or three weights. Advances in Mathematics of Communications, 2021, 15 (1) : 9-22. doi: 10.3934/amc.2020039

[15]

Tingting Wu, Li Liu, Lanqiang Li, Shixin Zhu. Repeated-root constacyclic codes of length $ 6lp^s $. Advances in Mathematics of Communications, 2021, 15 (1) : 167-189. doi: 10.3934/amc.2020051

[16]

Wenjun Liu, Yukun Xiao, Xiaoqing Yue. Classification of finite irreducible conformal modules over Lie conformal algebra $ \mathcal{W}(a, b, r) $. Electronic Research Archive, , () : -. doi: 10.3934/era.2020123

[17]

Linglong Du, Min Yang. Pointwise long time behavior for the mixed damped nonlinear wave equation in $ \mathbb{R}^n_+ $. Networks & Heterogeneous Media, 2020  doi: 10.3934/nhm.2020033

[18]

Kaixuan Zhu, Ji Li, Yongqin Xie, Mingji Zhang. Dynamics of non-autonomous fractional reaction-diffusion equations on $ \mathbb{R}^{N} $ driven by multiplicative noise. Discrete & Continuous Dynamical Systems - B, 2020  doi: 10.3934/dcdsb.2020376

[19]

Ivan Bailera, Joaquim Borges, Josep Rifà. On Hadamard full propelinear codes with associated group $ C_{2t}\times C_2 $. Advances in Mathematics of Communications, 2021, 15 (1) : 35-54. doi: 10.3934/amc.2020041

[20]

Federico Rodriguez Hertz, Zhiren Wang. On $ \epsilon $-escaping trajectories in homogeneous spaces. Discrete & Continuous Dynamical Systems - A, 2021, 41 (1) : 329-357. doi: 10.3934/dcds.2020365

2019 Impact Factor: 0.734

Article outline

Figures and Tables

[Back to Top]